Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Chains on CR manifolds and Lorentz geometry


Author: Lisa K. Koch
Journal: Trans. Amer. Math. Soc. 307 (1988), 827-841
MSC: Primary 32F25; Secondary 53C50
MathSciNet review: 940230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that two nearby points of a strictly pseudoconvex CR manifold are joined by a chain. The proof uses techniques of Lorentzian geometry via a correspondence of Fefferman. The arguments also apply to more general systems of chain-like curves on CR manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F25, 53C50

Retrieve articles in all journals with MSC: 32F25, 53C50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0940230-2
PII: S 0002-9947(1988)0940230-2
Article copyright: © Copyright 1988 American Mathematical Society